# SDR AALA201905179028

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 38,499 hours, 5,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  F/A 1 REPORTED THAT THERE WAS AN ODOR ONBOARD. THE F/A STATED THAT THE ODOR WAS NOT PRESENT AT THEIR JUMPSEAT. THE ODOR WAS A CHEMICAL TYPE ODOR (CATEGORY A) AND NO EMERGENCY EQUIPMENT WAS USED AND IT WAS NOT AN OVEN FIRE. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES CARD 33L00021001 COMPLETED. INSPECTED GALLEYS, GALLEYS'S EQUIPMENTS, RUN PACKS, TOILETS AND NO BURNING SMELL NOTICED.
